Dipl.-Math. Michel Surmacs

Postanschrift

RWTH Aachen University

Lehrstuhl für Mathematik der Informationsverarbeitung

z.H. Dipl.-Math. Michel Surmacs

Pontdriesch 10

52062 Aachen

Kontaktmöglichkeiten und Sprechzeiten

Büro: Raum 201, Pontdriesch 10

Telefon: +49 241 80-96961

Telefax: +49 241 80-99267

E-Mail: surmacs@mathc.rwth-aachen.de

Sprechstunden:
Donnerstags 15:30 Uhr - 16:15 Uhr (während der Vorlesungszeiten) oder nach Vereinbarung

Publikationen

13.

Yubao Guo, Michel Surmacs

Miscellaneous Digraph Classes

In: Bang-Jensen J., Gutin G. (eds) Classes of Directed Graphs. Springer Monographs in Mathematics. Springer, Cham (2018)

 

12.

Peter Dankelmann, Yubao Guo, Michel Surmacs

Oriented diameter of graphs with given maximum degree

J. Graph Theory 88 (2018), 5-17

 

11.

Michel Surmacs

Improved bound on the oriented diameter of graphs with given minimum degree

European J. Combin. 79 (2017), 187-191

 

10.

Michel Surmacs

Regular hypertournaments and arc-pancyclicity

J. Graph Theory 84 (2016), 176-190

 

9.

Michel Surmacs

Weakly quasi-Hamiltonian-connected multipartite tournaments

Discrete Mathematics 339 (2016), 597-605

 

8.

Yubao Guo, Michel Surmacs

Pancyclic out-arcs of a vertex in a hypertournament

The Australasian Journal of Combinatorics 61 (2015), 227-250 PDF

 

7.

Michel Surmacs

Quasi-Hamiltonian cycles in k-strong multipartite tournaments

Discrete Applied Mathematics 184 (2015), 253-257

 

6.

Michel Surmacs

The number of pancyclic arcs contained in a Hamiltonian cycle of a tournament

Bulletin of the Korean Mathematical Society 51 (2014), 1649-1654

 

5.

Yubao Guo, Michel Surmacs

Pancyclic arcs in Hamiltonian cycles of hypertournaments

Journal of the Korean Mathematical Society 51 (2014), 1141-1154

 

4.

Yubao Guo, Mei Lu, Michel Surmacs

Strongly quasi-Hamiltonian-connected semicomplete multipartite digraphs

Discrete Mathematics 313 (2013), 2667-2672

 

3.

Yubao Guo, Hongwei Li, Shengjia Li, Michel Surmacs

On the vertex-pancyclicity of hypertournaments

Discrete Applied Mathematics 161 (2013), 2749-2752

 

2.

Yubao Guo, Mei Lu, Michel Surmacs

Weakly quasi-Hamiltonian-set-connected multipartite tournaments

Discrete Applied Mathematics 160 (2012), 1561-1566

 

1.

Steffen Grüter, Andreas Holtkamp, Michel Surmacs

On set colorings of complete bipartite graphs

The Australasian Journal of Combinatorics 49 (2011), 245-253 PDF

 
Valid HTML5 · Valid CSS3